# SDR DALA2021121307664

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 LH NO. 1 WINDSHIELD TERMINAL BLOCK J3 SHOWS SIGNS OF ARCING, IN REFERENCE AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00348: LH NO. 1 WINDSHIELD WAS REPLACED FOR NEW LH NO. 1 WINDSHIELD PER B757-200 AMM 56-11. (2044544)
